# SDR QMLA2013070913095

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Snias AS350B3
- Aircraft serial: 4620
- Aircraft time: 1,147 hours, 4,655 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Part time: 1,147 hours, 4,655 cycles
- Component: Tailboom
- Component part number: 350A2300000706
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AIRWORTHINESS CHECK, FOUND A 6" CRACK ON THE LT SIDE IF THE TAIL BOOM AT THE AFT T/R G/B COVER ATTACHMENT POINT.  THE CRACK STARTS AT A RIVET SECURING THE ATTACHMENT POINT AND MOVED VERTICALLY BOTH DIRECTIONS.  THE PREVIOUS EVENING, PERFORMED AN AIRWORTHINESS CHECK AND DID NOT SEE ANY CRACKS.  CHECKED  THIS AREA BECAUSE OF THE COMMONLY CRACKED AREA ON THE UPPER VERSICLE STABILIZER LOWER RIB.  THE MORNING  FOUND CRACK, HAD PREVIOUSLY PERFORMED 2 GROUND RUNS.  1 FOR 15 MINUTES TO CHECK THE FACET BYPASS INDICATOR, AND ANOTHER FOR 5 MINUTES TO PERFORM A LEAK CHECK.  AFTER THE GROUND RUNS, PERFORMED A AIRWORTHINESS CHECK AND FOUND THE CRACK.  THE CRACK IS VERY HARD TO SEE WHEN LOOKING FWD AND WITH THE T/R G/B COVER IS ON.  THE AREA IS ALSO OVER 6` HIGH DUE TO THE HELIPAD NOT BEING LEVEL.
